# SDR CA061228001

- Difficulty date: December 21, 2006
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Bolkms BK117A1
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Housing
- Part number: 10546662
- Condition: Cracked
- Location: Actuator
- Part time: 2,550 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A ROUTINE DISASSEMBLY TO CORRECT SEAL LEAKAGE A CRACK WAS FOUND AT THE LEE PLUG ON THE FRONT OF THE ACTUATOR.  THE CRACK EXTENDS UP TOWARDS THE SERVO VALVE (TC NR 20061228001)
